1 doctor weighed in:

Can you develop a reaction to antihistamines like Benadryl (diphenhydramine). I have been taking it for a few days and little red bumps are forming on my cheeks?

1 doctor weighed in
Dr. Ron Jones
Family Medicine

In brief: Photo

A photograph would be nice.
The human body is very complex and I suppose one could develop a reaction to anything. There is more than just Benadryl (diphenhydramine) in the capsule. There are other substances that act as fillers and binders. That being said, skin reactions to medications rarely "choose" one location to show up. These skin reactions are usually wide spread over the body. Its not the Benadryl (diphenhydramine).

In brief: Photo

A photograph would be nice.
The human body is very complex and I suppose one could develop a reaction to anything. There is more than just Benadryl (diphenhydramine) in the capsule. There are other substances that act as fillers and binders. That being said, skin reactions to medications rarely "choose" one location to show up. These skin reactions are usually wide spread over the body. Its not the Benadryl (diphenhydramine).
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available